# SDR 3SRA2016022200001

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N75LY
- Make and model: Lear 45LEAR
- Aircraft serial: 45504
- Aircraft time: 299 hours, 240 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Cracked
- Location: Beacon
- Part time: 299 hours, 240 cycles
- Component: Beacon
- Component part number: GE16386121
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER BEACON LENS SHATTERED WITH A LOUD BANG AND PIECES OF THE GLASS LENS STREWN ABOUT.
